sexologist-icon
Irregular Menses
In July I completed my antituberclosis(DOTS) treatment.Immideatly After That I Had My Cycle Within 20Days In August.Now This Month Again It Happened Within 20Days.In September-October Cycles Were Normal-25-23 Days.Why It Is So ? Anything Alarming?!
20 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

which TB was it ? pul or miliary? what tablet u taken rifa+INH+etho i need these details for commemt anything about ur problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.